# SDR VNAA0002004

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5520 · Elevator Structure
- Part: Horn Assy
- Part number: 001B552A1512000
- Condition: Failed
- Location: Elevator
- Part time: 11,155 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 11,000 FEET, THE CREW RECEIVED A RIGHT HAND ELEVATOR HORN HEAT FAIL CAS MESSAGE.  THE CREW TRIED TWICE TO RESET THE CIRCUIT BREAKER BUT WOULD NOT RESET.  MAINTENANCE CONTROL ADVISED THEM TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ELEVATOR HORN ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 55-21-85.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
